# SDR DL73K001282

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL .07 FLOORBEAM WAS FOUND CRACKED IN THE WEB BETWEEN FS 700 AND FS 717.  ERA 334520-14 REPAIRED THE DAMAGE SIMILIARLY TO S/B 737-57-1210 AT HMV.
